# SDR VNAA0804002

- Difficulty date: April 3, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 9,845 hours, 10,134 cycles
- Engine: Ge CF343B1
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A LEFT ENGINE MISCOMPARE MESSAGE DURING CRUISE.  CREW REDUCED THRUST PER THE QRH AND CONTINUED TO STL AND LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS DECLARED AND THE EQUIPMENT DID RESPOND.  MAINTENANCE INSPECTED AND FOUND THE LEFT ENGINES LEFT HAND THERMOCOUPLE HARNESS ELECTRICAL CONNECTOR LOOSE.  MAINTENANCE CLEANED AND RE-TIGHTENED THE CONNECTOR.  MAINTENANCE PERFORMED OPERATIONAL CHECKS PER CRJ 200 77-11-07-710-001.  ALL INDICATIONS NORMAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
